# SDR HALA2022011800016

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 27,223 hours, 38,208 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cable
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - LFT MAIN CABIN DOOR EMER SLIDE ARMING CABLE INOP // REMOVED AND REPLACED 1L DOOR EMERG SLIDE ARMING CABLE. SECURE OK TO CONTINUE.
